# SDR ASOA20160605039

- Difficulty date: June 5, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 27,456 hours, 17,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 95762
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,214 hours, 14,598 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 1 EMERGENCY LIGHT BATTERY WAS FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
